Advertisement

Conformal Transformation on Metric Measure Spaces

  • Bang-Xian Han
Article
  • 23 Downloads

Abstract

We study several problems concerning conformal transformation on metric measure spaces, including the Sobolev space, the differential structure and the curvature-dimension condition under conformal transformations. This is the first result about preservation of lower curvature bounds under perturbation, which is new even on Alexandrov spaces.

Keywords

Curvature-dimension condition Bakry-Émery theory Conformal transformation Ricci tensor Metric measure space 

Mathematics Subject Classification (2010)

31E05 53C23 51F99 30L99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The author acknowledges the support of the HCM fellowship, and he thanks Prof. Karl-Theodor Sturm for proposing this topic and valuable advice. The author also wants to thank the reviewer for helpful remarks and suggestions.

References

  1. 1.
    Ambrosio, L., Di Marino, S.: Equivalent definitions of B V space and of total variation on metric measure spaces. J. Funct. Anal. 266, 4150–4188 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ambrosio, L., Gigli, N., Mondino, A., Rajala, T.: Riemannian Ricci curvature lower bounds in metric measure spaces with σ-finite measure. Trans. Amer. Math. Soc. 367, 4661–4701 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ambrosio, L., Gigli, N., Savaré, G.: Bakry-Émery curvature-dimension condition and Riemannian Ricci curvature bounds. Ann. Probab. 43, 339–404 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ambrosio, L., Gigli, N., Savaré, G.: Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below. Invent. Math. 195, 289–391 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ambrosio, L., Gigli, N., Savaré, G.: Metric measure spaces with Riemannian Ricci curvature bounded from below. Duke Math. J. 163, 1405–1490 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ambrosio, L., Mondino, A., Savaré, G.: Nonlinear diffusion equations and curvature conditions in metric measure spaces. Preprint, arXiv:1509.07273 (2015)
  7. 7.
    Ambrosio, L., Pinamonti, A., Speicht, G.: Weighted Sobolev spaces on metric measure spaces, accepted by. J. Reine Angew. Math. Preprint, arXiv:1406.3000 (2014)
  8. 8.
    Bacher, K., Sturm, K.-T.: Localization and tensorization properties of the curvature-dimension condition for metric measure spaces. J. Funct. Anal. 259, 28–56 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Besse, A.L.: Einstein manifolds. Springer, Berlin (1987)CrossRefzbMATHGoogle Scholar
  10. 10.
    Cheeger, J.: Differentiability of Lipschitz functions on metric measure spaces. Geom. Funct. Anal. 9, 428–517 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Erbar, M., Kuwada, K., Sturm, K.-T.: On the equivalence of the entropic curvature-dimension condition and Bochner’s inequality on metric measure spaces. Invent. Math. 201, 993–1071 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Gigli, N.: On the differential structure of metric measure spaces and applications. Mem. Amer. Math. Soc. 236, vi+ 91 (2015)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Gigli, N.: Non-smooth differential geometry. Mem. Amer. Math Soc. 251, vi+ 161 (2018)MathSciNetGoogle Scholar
  14. 14.
    Gigli, N.: The splitting theorem in non-smooth context. Preprint arXiv:1302.5555 (2013)
  15. 15.
    Gigli, N., Han, B.-X.: Independence on p of weak upper gradients on RCD(K,) spaces. J. Funct. Anal. 271, 1–11 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Gigli, N., Han, B.-X.: Sobolev Space on Warped Product. Preprint, arXiv:1512.03177.  https://doi.org/10.1016/j.jfa.2018.03.021 (2015)
  17. 17.
    Han, B.: Ricci tensor on RCD(K,N) spaces. preprint, arXiv:1412.044. To appear on J. Geom. Anal.  https://doi.org/10.1007/s12220-017-9863-7 (2014)
  18. 18.
    Ketterer, C.: Cones over metric measure spaces and the maximal diameter theorem. Journal de Mathé,matiques Pures et Appliquées 103, 1228–1275 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Rajala, T.: Improved geodesics for the reduced curvature-dimension condition in branching metric spaces. Disc. Cont. Dyn. Sist. 33, 3043–3056 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Rajala, T.: Interpolated measures with bounded density in metric spaces satisfying the curvature-dimension conditions of Sturm. J. Funct. Anal. 263(4), 896–924 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Savaré, G.: Self-improvement of the Bakry-Émery condition and Wasserstein contraction of the heat flow in RCD(k,) metric measure spaces. Disc. Cont. Dyn. Sist. 34, 1641–1661 (2014)CrossRefzbMATHGoogle Scholar
  22. 22.
    Sturm, K.-T.: On the geometry of metric measure spaces. I, II Acta Math. 196, 65–177 (2006)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Sturm, K.-T.: Ricci tensor for diffusion operators and curvature-dimension inequalities under conformal transformations and time changes. Preprint, arXiv:1401.0687.  https://doi.org/10.1016/j.jfa.2018.03.022 (2014)
  24. 24.
    Lott, J., Villani, C.: Ricci curvature for metric-measure spaces via optimal transport. Ann. of Math. 169(2), 903–991 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institute for Applied MathematicsUniversity of BonnBonnGermany

Personalised recommendations